# SDR USAA2014092600004

- Difficulty date: September 25, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 10,157 hours, 4,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40696810
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3L EMER LIGHT LENS BROKEN.  REPLACED EMER LIGHT LENS IAW AMM 33-51-19.
